# SDR SWIA200311684

- Difficulty date: January 6, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 4,935 hours, 3,828 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Circuit Card
- Part number: 6229815704
- Part serial: D9RW
- Condition: Malfunctioned
- Location: Nr1 Flt Computer
- Part time: 3,394 hours, 3,091 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

STAB TRIM/MACH TRIM FAIL MESSAGE AT FL330, WOULD NOT RESET.  REMOVED AND REPLACED FCC 4000 NR 1 CARD WITH SERVICEABLE UNIT IAW MM 22-12-14.  OPS CHECK GOOD AT THIS TIME.
